Journal of Differential Geometry

Local lens rigidity with incomplete data for a class of non-simple Riemannian manifolds

Plamen Stefanov and Gunther Uhlmann

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 82, Number 2 (2009), 383-409.

Dates
First available in Project Euclid: 6 July 2009

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1246888489

Digital Object Identifier
doi:10.4310/jdg/1246888489

Mathematical Reviews number (MathSciNet)
MR2520797

Zentralblatt MATH identifier
1247.53049

Citation

Stefanov, Plamen; Uhlmann, Gunther. Local lens rigidity with incomplete data for a class of non-simple Riemannian manifolds. J. Differential Geom. 82 (2009), no. 2, 383--409. doi:10.4310/jdg/1246888489. https://projecteuclid.org/euclid.jdg/1246888489


Export citation